I have seen a few doctors over the years and none of them have been able to figure out what is wrong me. I don't blame them, however, since I admit that I am not very capable at describing my symptoms. But maybe someone here can make sense of what I can say.
For over a decade, I've been experiencing a "tightness" or "pressure" in my head...most notably behind the eyes, in the temples, and the jaw around the TMJ area. It feels like my muscles want to relax, but they are incapable of doing so, even if I make a hard effort. The only way I feel better is if I put my head down all the way, tilt my head up, or press into my face in certain spots, like the cheeks or the back of the jaw.
I have tried narrowing down my symptoms, and it must be TMJ disorder, a problem with my sinuses, or just a tension headache. But TMJ I'm not too sure about, since what I'm feeling is not actual pain in the ordinary sense, just an ache or tightness. And I have had CAT and MRI scans which had supposedly revealed normal sinuses. So I'm not really sure what it is.
Some other things I am feeling:
1. Inability to relax the eyes. When I try to squint, I feel like I have to force it, since the muscles around the eyes, around the temple area, feel very tight.
2. A pulling or sense of pressure in the palate (roof of the mouth) near my throat and upper teeth.
3. When I try to force my jaws to relax, there is a light "crackling" sensation in the muscles at the rear of the jaw.
I forgot to mention that there is also a sense of relief when I put pressure on the cartilage in my nose and move it side to side, or raise my eye brows and lift the muscles on my forehead. Also if I turn my neck to the left or right all the way.
It seems like most of the areas affected are near the sinuses, but like I said before, scans have showed them to be normal. I am hoping someone can give me some input.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?